# SDR COEA2025081101819

- Difficulty date: August 8, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N819FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 359
- Aircraft time: 33,944 hours, 33,786 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT # 7739, BIL-GTF.   HAIL DAMAGE ON LEFT SIDE FLAP CORRECTIVE ACTION: FERRIED TO COE FOR FURTHER EVALUATION.  UPON FURTHER REVIEW, THE DAMAGE DISCOVERED ON THE L/H SIDE WING DID NOT WARRANT REPORTING DUE TO BEING SECONDARY STRUCTURE.
